# SDR ASAA11510733

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 16,499 hours, 5,004 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE" LEFT ON GROUND AT SAN.  FOLLOWED QRH PROCEDURE AND SITUATION CORRECTED.  DID FIM 34 61 00 810 835 AND FMC BITE REF FIM 34 61 TASK 801.  NO FAULTS NOTED AND ALL FMC INDICATIONS NORMAL ON BOTH LEFT AND RIGHT FMC'S.  A/C OK FOR SERVICE.  GROUND VERIFICATION COMPLETE.
